RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Fonf, Vladimir P

Statistics Math-Net.Ru
Total publications: 23
Scientific articles: 21

Number of views:
This page:373
Abstract pages:4125
Full texts:1732
References:243

http://www.mathnet.ru/eng/person18545
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/190586

Publications in Math-Net.Ru
2013
1. V. P. Fonf, A. J. Pallarés, S. Troyanski, “Isomorphically Polyhedral Banach Spaces”, Zh. Mat. Fiz. Anal. Geom., 9:1 (2013),  108–113  mathnet  mathscinet  isi
1995
2. V. P. Fonf, V. V. Shevchik, “Representing a Banach Space as a Sum of Operator Ranges”, Funktsional. Anal. i Prilozhen., 29:3 (1995),  91–93  mathnet  mathscinet  zmath; Funct. Anal. Appl., 29:3 (1995), 220–221  isi
1991
3. V. P. Fonf, “Sets of the first super category in Banach spaces”, Funktsional. Anal. i Prilozhen., 25:4 (1991),  66–69  mathnet  mathscinet  zmath; Funct. Anal. Appl., 25:4 (1991), 285–286  isi
1990
4. V. P. Fonf, “Topological properties of subsets, and linear-topological properties of Banach spaces”, Dokl. Akad. Nauk SSSR, 314:2 (1990),  309–311  mathnet  mathscinet  zmath; Dokl. Math., 42:2 (1991), 471–473
5. M. I. Ostrovskii, V. P. Fonf, “Operators with dense images and extensions of minimal systems”, Izv. Vyssh. Uchebn. Zaved. Mat., 1990, 6,  45–47  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 34:6 (1990), 53–56
6. V. P. Fonf, “Strongly antiproximinal sets in Banach spaces”, Mat. Zametki, 47:2 (1990),  130–136  mathnet  mathscinet  zmath; Math. Notes, 47:2 (1990), 212–217  isi
1989
7. V. P. Fonf, “Weakly extremal properties of Banach spaces”, Mat. Zametki, 45:6 (1989),  83–92  mathnet  mathscinet  zmath; Math. Notes, 45:6 (1989), 488–494  isi
1987
8. E. N. Domanskii, V. P. Fonf, “Operator bases and the solvability of operator equations of the first kind”, Dokl. Akad. Nauk SSSR, 292:3 (1987),  531–534  mathnet  mathscinet  zmath
1986
9. V. P. Fonf, “Semiimbeddings and $G_\delta$-imbeddings of Banach spaces”, Mat. Zametki, 39:4 (1986),  550–561  mathnet  mathscinet  zmath; Math. Notes, 39:4 (1986), 302–303  isi
1985
10. V. P. Fonf, “Injections of Banach spaces with closed image of the unit ball”, Funktsional. Anal. i Prilozhen., 19:1 (1985),  87–88  mathnet  mathscinet  zmath; Funct. Anal. Appl., 19:1 (1985), 75–77  isi
1984
11. V. P. Fonf, “A form of infinite-dimensional polytopes”, Funktsional. Anal. i Prilozhen., 18:2 (1984),  79–80  mathnet  mathscinet  zmath; Funct. Anal. Appl., 18:2 (1984), 154–155  isi
1983
12. M. I. Kadets, V. P. Fonf, “Two theorems on the massiveness of boundaries in reflexive Banach spaces”, Funktsional. Anal. i Prilozhen., 17:3 (1983),  77–78  mathnet  mathscinet  zmath; Funct. Anal. Appl., 17:3 (1983), 227–228  isi
13. V. P. Fonf, “Antiproximinal sets in spaces of continuous functions on compacta”, Mat. Zametki, 33:4 (1983),  549–558  mathnet  mathscinet  zmath; Math. Notes, 33:4 (1983), 282–287  isi
14. M. I. Kadets, V. P. Fonf, “Subspaces of $l_1$ with strictly convex norm”, Mat. Zametki, 33:3 (1983),  417–422  mathnet  mathscinet  zmath; Math. Notes, 33:3 (1983), 213–215
1981
15. V. P. Fonf, “Polyhedral Banach spaces”, Mat. Zametki, 30:4 (1981),  627–634  mathnet  mathscinet  zmath; Math. Notes, 30:4 (1981), 809–813  isi
1980
16. V. P. Fonf, “Some properties of polyhedral Banach spaces”, Funktsional. Anal. i Prilozhen., 14:4 (1980),  89–90  mathnet  mathscinet  zmath; Funct. Anal. Appl., 14:4 (1980), 323–324  isi
17. V. P. Fonf, “A property of spaces of continuous functions on segments of ordinals”, Sibirsk. Mat. Zh., 21:3 (1980),  230–232  mathnet  mathscinet  zmath
1979
18. V. P. Fonf, “One property of Lindenstrauss–Phelps spaces”, Funktsional. Anal. i Prilozhen., 13:1 (1979),  79–80  mathnet  mathscinet  zmath; Funct. Anal. Appl., 13:1 (1979), 66–67
1978
19. V. P. Fonf, “Massiveness of the set of extreme points of the dual ball of a Banach space. Polyhedral spaces”, Funktsional. Anal. i Prilozhen., 12:3 (1978),  91–92  mathnet  mathscinet  zmath; Funct. Anal. Appl., 12:3 (1978), 237–239
1976
20. M. I. Kadets, V. P. Fonf, “Some properties of the set of extreme points of the unit ball of a Banach space”, Mat. Zametki, 20:3 (1976),  315–320  mathnet  mathscinet  zmath; Math. Notes, 20:3 (1976), 737–739
1972
21. V. P. Fonf, “Conditionally convergent series in a uniformly smooth Banach space”, Mat. Zametki, 11:2 (1972),  209–214  mathnet  mathscinet  zmath; Math. Notes, 11:2 (1972), 129–132

2011
22. Yu. I. Lyubich, V. A. Marchenko, S. P. Novikov, M. I. Ostrovskii, L. A. Pastur, A. N. Plichko, M. M. Popov, E. M. Semenov, S. L. Troyanskii, V. P. Fonf, E. Ya. Khruslov, “Mikhail Iosifovich Kadets (obituary)”, Uspekhi Mat. Nauk, 66:4(400) (2011),  179–180  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 66:4 (2011), 809–811  isi
2004
23. V. A. Marchenko, S. P. Novikov, I. V. Ostrovskii, M. I. Ostrovskii, L. A. Pastur, A. N. Plichko, M. M. Popov, C. L. Troyanscii, V. P. Fonf, E. Ya. Khruslov, “Mikhail Iosifovich Kadets (on his 80th birthday)”, Uspekhi Mat. Nauk, 59:5(359) (2004),  183–185  mathnet  mathscinet  zmath; Russian Math. Surveys, 59:5 (2004), 1001–1004  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020